# SDR AWXA200200508

- Difficulty date: June 9, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 5,621 hours, 2,227 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Hose
- Part number: 556115306001
- Condition: Leaking
- Location: #2 Engine
- Part time: 0 hours, 0 cycles
- Stage of operation: CR
- Nature of condition: J, S
- Precautionary procedure: K

## Discrepancy

TUS - DIVERSION - FLT 0179 - WHILE EN ROUTE FROM LAS TO MEX THE #2 ENGINE STARTED A BLEED SURGE, THE X-BLEED VALVE OPENED AND SURGE CONTINUED IN X-BLEED AUTO WITH BOTH ENGINES SURGING SIMULTANEOUSLY. AUTO THRUST WAS TURNED OFF AND SURGE ON BOTH ENGINES STOPPED FOR APPROXIMATELY 3 TO 4 MINUTES THEN STARTED TO SURGE AGAIN. EPR RANGED FROM 1.20 TO 1.40 DURING SURGES ON BOTH ENGINES, DIVERTED TO TUS AND LANDED WITHOUT EVENT. MAINTENANCE TROUBLESHOT AND FOUND A SENSE LINE LEAKING ON THE #2 ENGINE. REPLACED SENSE LINE AND RAN BOTH THE #1 AND #2 ENGINE AT POWER WITH BLEED PRESSURE STEADY AT 46 PSI AND NO FLUCTUATION.
